IJIET 2012 Vol.2(3): 201-203 ISSN: 2010-3689
DOI: 10.7763/IJIET.2012.V2.109

Multi-Secret Communication Scheme

Y. V. Subba Rao and Chakravarthy Bhagvati

Abstract—In this era of Information, exchange of digital data in various forms and formats is an important activity of human and computer networks. This digital communication pops up many security issues to keep the data and thus information reliable. This paper presents a secured scheme using Chinese remainder theorem to communicate multiple secrets in shared forms to disjoint groups of users and also presents a proof of security that this scheme can offer.

Index TermsMulti-secrets, Chinese Remainder Theorem, Secret shares.

Y. V. Subba Rao is with Department of CIS, University of Hyderabad, Hyderabad 500046 India (e-mail: yvsrcs@ uohyd.ernet.in).
Chakravarthy Bhagvati is with Department of CIS, University of Hyderabad, Hyderabad 500046 India (e-mail: chakcs@ uohyd.ernet.in).

[PDF]

Cite: Y. V. Subba Rao and Chakravarthy Bhagvati, "Multi-Secret Communication Scheme," International Journal of Information and Education Technology vol. 2, no. 3, pp. 201-203, 2012.

General Information

  • ISSN: 2010-3689 (Online)
  • Abbreviated Title: Int. J. Inf. Educ. Technol.
  • Frequency: Monthly
  • DOI: 10.18178/IJIET
  • Editor-in-Chief: Prof. Dr. Steve Thatcher
  • Executive Editor: Ms. Nancy Y. Liu
  • Abstracting/ Indexing: Scopus (Since 2019), INSPEC (IET), EBSCO, Electronic Journals Library, Google Scholar, Crossref, etc.
  • E-mail: ijiet@ejournal.net